# SDR SWAA2021062127402

- Difficulty date: October 31, 2020
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER SCUFF PLATE CASTING CRACKED / ACCOMPLISHED WELD REPAIR PER B737-700 SRM 53-30-15-2R-1 BY OUTSIDE VENDER P.O 1694981
